| Model Number |
1688TC/46 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/06/2026
Type of Reportable Event
Death
Event or Problem Description
It was reported that the patient expired.There is no known allegation from a health professional that suggests the death was related to the device.It was reported that the cause of death is unknown.No further information is available.
Additional Manufacturer Narrative
The lead was returned after the patient's death.As received, only the connector portion of the lead was returned in one piece.Visual examination of the lead did not find any anomalies except for procedural damage.Electrical testing of the lead did not find any indication of conductor fractures or internal shorts.